MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. ANGIOCATH; PERIPHERAL IV CATHETERS

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. ANGIOCATH; PERIPHERAL IV CATHETERS
Catalog Number 381112
Medical Device Problem Codes Nonstandard Device (1420); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
This is a complaint about defective catheter tip found during use.It was reported that after opening the individual package, an attempt was made to puncture a blood vessel, but the catheter portion of the sheath got caught, preventing the entire device from advancing.Upon inspecting the actual item, the catheter tip was found to be wavy and had an unusual shape.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
To aid in the investigation of this issue, the affected physical sample was received for evaluation by our quality team.Through examination of the sample, the catheter showed a wrinkled appearance, and the tip was damaged.As the lot number was unknown for this incident, a review of the production process records could not be completed.Based on the investigation results, it is most probable that the damaged product resulted from the catheter tipping stage in the tipper machine.Corrective actions for catheter tip damage were addressed in a previous corrective and preventive action plan which was implemented in october 2025.At this time, further action has not been determined necessary.Our quality team will continue to closely monitor the manufacturing process for signs of this potential defect and any emerging trends.

Brand Name
ANGIOCATH
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR 
Manufacturer (Section G)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23398522
Report Number9610048-2025-00155
Device Sequence Number10015373
Product Code FOZ
UDI-Device Identifier00382903811120
UDI-Public(01)00382903811120
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381112
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown